# SDR 96UAL900121

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Loop
- Part number: 105080037525
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE TEST INOPERATIVE, FIRE DETECTION LOOP WOULD NOT GROUND TEST.  REPLACED FIRE DETECTION LOOP FOR NR 2 ENGINE AND GROUND TEST NORMAL.
